Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I had some hallucinations, was diagonised with schizophrenia. But i am having pain. Is this possible?

hello, i don t know how to ask.i have a problem with my brain from 4yrs ago,i had some halucinations and my doctor told me that is a psychotic episode,i am in deppresion fase 2,close to schizophrenia and gave me solian..i stoped this treatment from january cos i wanted to know how i feel and the trues is i am ok except that my brain is still vibes and is in pain most of the question is ..can be posible to have a wrong diagnosis? cos i never heard about any depression or schizophrepia with pain and vibes and wich starts on 33yrs old.and i feel on my brain all my emotions also,in different i am 37 and i know that when i started to going crazy i was nervous,not depressive.excuse for my english and thank u.
Asked On : Mon, 28 Mar 2011
Answers:  5 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you can surely take 2nd opinion
from the description it seems you should not stop medicines on your own.
please be under doctor's treatment and follow advice and get regular check up
hope you be all right with madicines
Answered: Mon, 28 Mar 2011
I find this answer helpful
  User's Response

Welcome to HealthcareMagic.

Psychiatric disorders have a very fine line between various groups of diseases.Often what we read on internet is not merely seen clinically.So , the decision of labeling a person with a disorder depends on the Doctors experience and specific criteria.The treatment also varies similarly.

In your case ,the diagnosis and the treatment might be correct . Just because you have an symptom free period after stopping the drug it is not at all advisable to do so.You can opt for second opinion .I advise you to resume the drug and not to stop it abruptly , visit your Psychiatrist.

Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
  User's Response
no,u misunderstud..i have those symptoms from 4yrs ago, not from now,except i had them much stronger is moderate.i can live with it.
.. i gave up pills in time,not abruptly
.. and i know sz people don't have pain cos i spoke to some of them

what i don't understand is why to take pills for halucinations if i don't have anymore but i still have pain and vibe and i think i should treat the cause not the symptoms.i have other symptoms also that makes me think is some else like red chicks near my ears,hear noise louder and if i watch at a white wall i see a black point with my left eye.
Answered: Tue, 29 Mar 2011
  User's Response
brain tumor
Answered: Thu, 23 Jun 2011
Psychiatrist Dr. Keerthish Shetty's  Response
Your doubts are understandable. However, it is very important for you to realize that the doctor who has treated you, knows more about you than any other doctor. Treatment in psychiatry are tailored to suit individual needs. So, any decision to stop or continue treatment should be taken after a discussion with your treating psychiatrist. Try asking these questions to your psychiatrist. I am sure he/she will be willing to clarify your doubts.
Answered: Thu, 23 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor